MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released the reported complaint that the right-side band went slack on the autopulse nxt platform (sn (b)(6) while the left-side band shifted and delivered compressions only to the left side of the chest was not confirmed during functional testing.The autopulse nxt platform functioned appropriately and performed as intended.The most likely cause of the reported problem is that the right-side pin of the band was not fully inserted into the band belt spool, resulting in band slack.The archive log file contained no recorded faults or alerts near the reported event date.The autopulse nxt platform passed the preliminary functional testing without errors.The platform was tested using the large resuscitation test fixture (lrtf) with two batteries until completely discharged, with no faults or errors detected.The nxt platform was further tested with a medium zoll torso fixture (mztf) until the battery was completely discharged, with no faults or errors detected.The autopulse platform functioned appropriately and performed as intended.Following service, the autopulse nxt platform passed all testing criteria.
 
Event or Problem Description
The customer reported that the crew attempted to deploy the autopulse nxt platform (sn (b)(6) on a patient.The customer stated that, to the best of their knowledge, the nxt band (lot # unknown) was correctly attached to the nxt platform.Upon initial inspection, both sides of the nxt band appeared to be in good working condition.The nxt platform was used on a concrete surface, and no audible alerts or visible faults were displayed on the control panel when it was powered on.According to the customer, the band initiated correctly; however, shortly thereafter, the band on the patient's right side went slack.Simultaneously, the left-side band shifted and began contracting irregularly, delivering compressions solely to the left side of the patient's chest.No one on scene noticed any warnings or lights on the platform's control panel.The use of the nxt platform was discontinued, and manual chest compressions were initiated.The crew inspected the nxt platform and attempted to redeploy the device, but the same issue occurred.After a third unsuccessful attempt, manual compressions were continued for the remainder of the encounter.No consequences or impacts on the patient.The crew on scene did not have a replacement band available, so the band was not replaced.Post-incident, during decontamination of the device back at the station, it was noticed that the right side of the nxt band appeared shredded/torn.The band was subsequently disposed of due to biohazard concerns from the call.The nxt platform was tested with another nxt band and worked without issue.

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23721399
Report Number3010617000-2025-00846
Device Sequence Number10100575
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown